# SDR UPS05645882

- Difficulty date: December 19, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LOST LEFT HYDRAULIC PRESSURE RAN HYDRAULIC SYSTEM PRESSURE CHECKLIST.  ON T/S FOUND HYD PRESSURE FROM L SYST ACMP TO PRESS/CASE DRAIN MODULE, RIGID LINE WITH CRACK REMOVED AND REPLACED RIGID HYD LINE IAW GMM 5- 9-1.  SYSTEM CHK CARRIED OUT IAW AMM 29-11-00-2 AND SERVICE IAW 12-12-0 1-3.
